Alert archive / Florida / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 128, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jun 13, 2012, 7:25 PM EDT for Marion County, Putnam County, Florida. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2012, 7:25 PM EDT (23:25 UTC)
- Expired
- Jun 13, 2012, 8:00 PM EDT
- In force
- 35 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Marion County, FL, Putnam County, FL
The radar
The Jacksonville radar (KJAX), 131 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 11.4 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1393 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 789 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- -47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
891
WUUS52 KJAX 132325
SVRJAX
FLC083-107-140015-
/O.NEW.KJAX.SV.W.0128.120613T2325Z-120614T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
725 PM EDT WED JUN 13 2012
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN PUTNAM COUNTY IN NORTHEAST FLORIDA
EASTERN MARION COUNTY IN NORTHERN FLORIDA
* UNTIL 815 PM EDT
* AT 725 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR ORANGE SPRINGS...OR 7 MILES NORTH OF FORT MCCOY...AND
MOVING SOUTHEAST AT 25 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FORT
MCCOY AND SALT SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 2907 8185 2951 8203 2958 8189 2934 8163
2932 8167 2929 8164
TIME...MOT...LOC 2325Z 331DEG 20KT 2945 8193
$$
TRABERT3 follow-up statements
161
WWUS52 KJAX 132337
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
737 PM EDT WED JUN 13 2012
FLC083-107-140015-
/O.CON.KJAX.SV.W.0128.000000T0000Z-120614T0015Z/
PUTNAM FL-MARION FL-
737 PM EDT WED JUN 13 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR EASTERN MARION AND SOUTHWESTERN PUTNAM COUNTIES...
AT 737 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
HOG VALLEY...OR 6 MILES NORTHEAST OF FORT MCCOY...MOVING SOUTHEAST AT
15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SALT
SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 2907 8185 2951 8203 2958 8189 2934 8163
2932 8167 2929 8164
TIME...MOT...LOC 2337Z 320DEG 11KT 2943 8189
$$
TRABERT508
WWUS52 KJAX 132354
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
754 PM EDT WED JUN 13 2012
FLC083-107-140015-
/O.CON.KJAX.SV.W.0128.000000T0000Z-120614T0015Z/
PUTNAM FL-MARION FL-
754 PM EDT WED JUN 13 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR NORTHEASTERN MARION AND SOUTHERN PUTNAM COUNTIES...
AT 755 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 8 MILES
NORTHWEST OF SALT SPRINGS...OR 7 MILES EAST OF FORT MCCOY...MOVING
SOUTHEAST AT 15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SALT
SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 2918 8178 2940 8195 2949 8180 2934 8163
2932 8167 2929 8164
TIME...MOT...LOC 2355Z 320DEG 11KT 2939 8185
$$
TRABERT818
WWUS52 KJAX 140000
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
800 PM EDT WED JUN 13 2012
FLC083-107-140011-
/O.CAN.KJAX.SV.W.0128.000000T0000Z-120614T0015Z/
PUTNAM FL-MARION FL-
800 PM EDT WED JUN 13 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MARION AND
SOUTHERN PUTNAM COUNTIES IS CANCELLED...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 2918 8178 2940 8195 2949 8180 2934 8163
2932 8167 2929 8164
TIME...MOT...LOC 0001Z 320DEG 11KT 2938 8184
$$
TRABERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 2:11 PM EDT, 5 hours 14 minutes earlier.
Area forecast discussion, Jun 13, 2:11 PM EDT, 5 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 211 PM EDT WED JUN 13 2012 .SHORT TERM /TONIGHT THROUGH THURSDAY/... LIMITED ACTIVITY THROUGH EARLY THIS AFTN WILL PICK UP BY LATE IN THE AFTN...AS LIFT ASSOCIATED WITH AN UPPER TROUGH AND A WEAK SURFACE COLD FRONT INTERACTS WITH THE ATLANTIC SEABREEZE. WILL USE SCATTERED POPS BETWEEN 4 AND 8 PM. WITH HIGH PRECIPITABLE WATER VALUES...THE HEAVIER TSTMS COULD PRODUCE LOCALLY HEAVY RAINFALL. DO NOT EXPECT ORGANIZED SEVERE TSTMS...WITH AN ISOLATED STRONG STORM OR TWO PRODUCING GUSTY WINDS POSSIBLE. ACTIVITY WILL DIMINISH LATER THIS EVENING INTO THE OVERNIGHT...WITH LITTLE/IF ANY SHOWERS LATE IN THE OVERNIGHT INTO EARLY THURSDAY. THE FRONTAL BOUNDARY WILL CONTINUE TO SAG SOUTH INTO NORTHERN FL THURSDAY...WITH ANOTHER ROUND OF AFTN SHWRS/TSTMS. WILL PUSH THE LINE OF NUMEROUS ACTIVITY MAINLY SOUTH OF GNV...WITH SCATTERED ACTIVITY FURTHER NORTH. SEASONABLE TEMPERATURES WILL PREVAIL. .LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/... AS UPPER RIDGE BUILDS OVER EAST-CENTRAL U.S. AND TROUGH DIGS OVER WRN ATLANTIC...SURFACE HIGH PRESSURE WILL BUILD SOUTHWARD OVER MID ATLANTIC STATES FRI-SUN...WITH LITTLE CHANGE IN PATTERN THROUGH EARLY NEXT WEEK...LEADING TO LENGTHY PERIOD OF ONSHORE FLOW. THROUGH THIS PERIOD...DEEPER MOISTURE WILL BE PUSHED SOUTH OF OUR FORECAST AREA. WILL MAINTAIN CHANCE SHRA/TSRA SOUTHERN/WRN AREAS FRI...OTHERWISE JUST LOW CHANCES FOR SHOWERS OVER COASTAL WATERS...AND AT TIMES OVER COASTAL COUNTIES...THRU THE PERIOD. ONSHORE FLOW WILL ALSO KEEP TEMPS DOWN SLIGHTLY COASTAL COUNTIES...WITH HIGH TEMPS LOW-MID 80S COASTAL COUNTIES WITH UPPER 80S INTERIOR FRI-SUN...MID-UPR 80S COASTAL COUNTIES WITH NEAR 90 INTERIOR EARLY NEXT WEEK. && .AVIATION... VFR EXPECTED...EXCEPT LOWER CONDITIONS IN VICINITY OF SCATTERED LATE AFTERNOON/EARLY EVENING SHRA/TSRA. ANTICIPATE LESSER COVERAGE OF PRECIP NEAR TAF SITES THIS AFTN COMPARED TO PRIOR AFTERNOONS... SO VCTS IN TAF SITES FOR AFTN/EARLY EVNG...EXCEPT SHORT PERIOD OF TEMPO TSRA LATE IN AFTN. && .MARINE... CONDITIONS UNDER SCEC CRITERIA WILL PREVAIL FOR THE NEXT 24 HOURS...WITH WINDS INCREASING TO AROUND 15 KNOTS OFFSHORE THURSDAY IN THE WAKE OF A COLD FRONT. CONDITIONS WILL WORSEN TO SCEC THURSDAY NIGHT INTO FRIDAY...WITH SCA FRIDAY NIGHT THROUGH THE WEEKEND UNDER STIFF NE FLOW. WINDS WILL BEGIN TO SLACKEN SOME FOR EARLY NEXT WEEK, RIP CURRENTS: LOW RISK THROUGH THURSDAY. MODERATE RISK FRIDAY...WITH POSSIBLE HIGH RISK THIS WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... AMG 70 91 66 87 / 40 30 20 10 SSI 75 82 72 83 / 50 40 20 10 JAX 71 88 68 85 / 50 50 30 20 SGJ 73 86 74 83 / 50 60 30 20 GNV 70 90 67 87 / 40 60 50 30 OCF 71 90 69 88 / 40 70 70 30 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && ALLEN/WOLF/CHASE
Hazardous weather outlook, Jun 13, 2:30 PM EDT, 4 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 230 PM EDT WED JUN 13 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-141000- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 230 PM EDT WED JUN 13 2012 THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A SLOW MOVING COLD FRONT OVER GEORGIA AND THE EAST COAST SEABREEZE FRONT WILL PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... A BREEZY AND SLIGHTLY COOLER WEATHER PATTERN WILL BE OVER THE AREA THURSDAY THROUGH NEXT TUESDAY. COASTAL SHOWERS AND ISOLATED INLAND AFTERNOON THUNDERSTORMS ARE POSSIBLE EACH DAY. AN ELEVATED RISK OF RIP CURRENTS WILL EXIST AT EAST COAST BEACHES ALONG WITH HAZARDOUS BOATING CONDITIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Jun 13, 6:35 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
635 PM EDT WED JUN 13 2012
FLZ032-033-037-132300-
CLAY-PUTNAM-ST. JOHNS-
635 PM EDT WED JUN 13 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN CLAY...
NORTHEASTERN PUTNAM AND CENTRAL ST. JOHNS COUNTIES FOR SMALL HAIL
VALID UNTIL 700 PM EDT...
AT 636 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES SOUTH OF PICOLATA...OR 10 MILES
NORTH OF HASTINGS...MOVING SOUTH AT 20 MPH. THIS STRONG THUNDERSTORM
WILL ALSO AFFECT AREAS AROUND PICOLATA...BOSTWICK...SPUDS...SAN
MATEO...ORANGE MILLS...HASTINGS AND EAST PALATKA THROUGH 700 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2962 8145 2962 8152 2960 8153 2958 8163
2995 8166 2998 8153 2963 8138
TIME...MOT...LOC 2236Z 346DEG 16KT 2984 8157
TRABERTSpecial weather statement, Jun 13, 6:51 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 651 PM EDT WED JUN 13 2012 FLZ036-037-040-132315- ALACHUA-MARION-PUTNAM- 651 PM EDT WED JUN 13 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN ALACHUA...WESTERN PUTNAM AND NORTHERN MARION COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 715 PM EDT... AT 651 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 6 MILES NORTHWEST OF JOHNSON...OR 4 MILES SOUTH OF MELROSE...MOVING SOUTHEAST AT 30 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND JOHNSON...ORANGE SPRINGS...HOG VALLEY AND FORT MCCOY THROUGH 715 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 2938 8174 2927 8195 2966 8213 2971 8200 TIME...MOT...LOC 2251Z 330DEG 28KT 2962 8203 TRABERT
Special weather statement, Jun 13, 6:58 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
658 PM EDT WED JUN 13 2012
FLZ040-132345-
MARION-
658 PM EDT WED JUN 13 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
MARION COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 745 PM
EDT...
AT 658 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES NORTHEAST OF JUNIPER SPRINGS...
MOVING SOUTHEAST AT 10 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT
AREAS AROUND JUNIPER SPRINGS THROUGH 745 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 35 TO 45 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2928 8175 2930 8165 2928 8164 2905 8163
2904 8165 2898 8166 2898 8172
TIME...MOT...LOC 2258Z 336DEG 8KT 2923 8168
TRABERTSpecial weather statement, Jun 13, 7:01 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 701 PM EDT WED JUN 13 2012 FLZ033-037-038-132330- FLAGLER-PUTNAM-ST. JOHNS- 701 PM EDT WED JUN 13 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN PUTNAM...SOUTHERN ST. JOHNS AND NORTHWESTERN FLAGLER COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 730 PM EDT... AT 702 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 4 MILES NORTHWEST OF HASTINGS...MOVING SOUTH AT 15 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND SPUDS...HASTINGS AND ORANGE MILLS THROUGH 730 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 2957 8133 2950 8157 2981 8161 2984 8149 TIME...MOT...LOC 2302Z 342DEG 14KT 2975 8153 TRABERT
Special weather statement, Jun 13, 7:10 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 710 PM EDT WED JUN 13 2012 FLZ036-037-040-132345- ALACHUA-MARION-PUTNAM- 710 PM EDT WED JUN 13 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN ALACHUA...EXTREME SOUTHWESTERN PUTNAM AND NORTHERN MARION COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 745 PM EDT... AT 711 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 2 MILES NORTHEAST OF CROSS CREEK...OR 7 MILES NORTH OF CITRA...MOVING SOUTHEAST AT 20 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND CROSS CREEK...LOCHLOOSA AND CITRA THROUGH 745 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 2955 8207 2927 8195 2949 8225 2959 8216 TIME...MOT...LOC 2311Z 306DEG 16KT 2950 8212 TRABERT
Special weather statement, Jun 13, 7:13 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
713 PM EDT WED JUN 13 2012
FLZ036-040-132345-
ALACHUA-MARION-
713 PM EDT WED JUN 13 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
ALACHUA AND NORTHERN MARION COUNTIES FOR STRONG WINDS AND SMALL HAIL
VALID UNTIL 745 PM EDT...
AT 713 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER LOCHLOOSA...OR 7 MILES NORTH OF
CITRA...MOVING SOUTHEAST AT 15 MPH. THIS STRONG THUNDERSTORM WILL
ALSO AFFECT AREAS AROUND CROSS CREEK...LOCHLOOSA...CITRA...ORANGE
SPRINGS...HOG VALLEY AND FORT MCCOY THROUGH 745 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2949 8222 2957 8217 2954 8205 2947 8205
2950 8202 2951 8194 2948 8183 2927 8196
TIME...MOT...LOC 2313Z 302DEG 12KT 2950 8213
TRABERTThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 4:22 PM EDT | Special Weather Statement | JAX | Marion | 23 min |
| Jun 13, 4:46 PM EDT | Special Weather Statement | JAX | Marion | 44 min |
| Jun 13, 4:55 PM EDT | Special Weather Statement | JAX | Bradford | 35 min |
| Jun 13, 5:49 PM EDT | Special Weather Statement | JAX | Bradford | 26 min |
| Jun 13, 6:35 PM EDT | Special Weather Statement | JAX | Saint Johns | 25 min |
| Jun 13, 6:51 PM EDT | Special Weather Statement | JAX | Putnam | 24 min |
| Jun 13, 6:55 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Marion, Putnam | 35 min |
| Jun 13, 6:58 PM EDT | Special Weather Statement | JAX | Marion | 47 min |
| Jun 13, 7:01 PM EDT | Special Weather Statement | JAX | Saint Johns | 29 min |
| Jun 13, 7:10 PM EDT | Special Weather Statement | JAX | Marion | 35 min |
| Jun 13, 7:13 PM EDT | Special Weather Statement | JAX | Marion | 32 min |
| Jun 13, 7:26 PM EDT | Special Weather Statement | JAX | Flagler | 34 min |
| Jun 13, 7:57 PM EDT | Special Weather Statement | JAX | Flagler | 33 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.